I am sleepy all the day, even when I was allowed to cut down from one in the am and one at dinner time. I have heard on TV recently about the Nexium Alerts from FDA and Nexium causing something about weakness or brittle bones, etc. Can you help me with this information?
Yes, talk with your doctor. There are many proton pump inhibitors you can try.
https://www.drugs.com/drug-class/proton-pump-inhibitors.html - click on the drug name for detailed drug information.
Was this the alert?
http://www.news-medical.net/news/20100526/FDA-warns-on-possible-fracture-risk-with-proton-pump-inhibitors-use.aspx - again talk with your doctor about any concerns - you may want to choose a different "drug class" to treat your problem.
Hope this helps. Good luck.
- Nexium Information for Consumers
- Nexium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jul 2010 • 4 answers
Posted 22 Dec 2011 • 2 answers
Posted 19 Jul 2013 • 2 answers
Posted 26 Jan 2014 • 3 answers
Posted 5 Nov 2014 • 2 answers